UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52403

タイトル: Remarks on Boundary Values for Temperate Distribution Solutions to Regular-Specializable Systems
著者: Yamazaki, Susumu
発行日: 2011年3月15日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 17 (2010), No. 3, Page 267-301
抄録: For temperate distribution solutions to regular-specializable systems of analytic linear differential equations, boundary value problems are formulated in the framework of algebraic analysis. Moreover, under a certain hyperbolicity condition, the solvability theorems are discussed for some classes.
URI: http://hdl.handle.net/2261/52403
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms170302.pdf307.34 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください